It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Back Problems Board Index
Pages: 1 2 Showing 1 - 20 of 41 for stopping cymbalta. (0.003 seconds)


... body is too used to having the cymbalta.even getting something for the interum nausea would help.but i do think getting back onto the cymbalta would be your very best choice right now.THEN you can go off at your own pace.soo much easier and less hard on your brain and your body hon. ... (21 replies)
... I was taking Cymbalta for 2 months and just stopped taking it 4 days ago. I wasn't receiving any benefits from it but did have many side effects. ... (7 replies)
... Oh dear! I am so sorry to hear how much you are suffering. Cymbalta is also an anti-depressant, so stopping it could cause all that crying/mood swings and then subsequent increase in pain. Like Pep says, it can also cause nausea (when you go on it or come off it). I can see why your hub wants you to take your pain meds because it's hard to watch someone suffer. I do hope... (21 replies)

... I think the Cymbalta pretty much HAS to be tapered in many cases due to the withdrawal problem associated with it. Don't worry. ... (21 replies)
... ut carrying on about myself because I know that there are others on here that are in a lot more pain than I am in. I also want to say that if this is due to the Cymbalta "withdrawals", then I don't even want to look at another Cymbalta capsule! ... (21 replies)
... he tapering schedule realistically.i HAD to do a very rapid taper off that crap only because my legs would not stop spasming on it.the best way to really go with cymbalta would be a definite slow taper by dropping down a dose like once a week til taperd completely off.but that again all depends on how YOU are doing with it. ... (21 replies)
... Tam, let me know how you are!! You were on the Cymbalta for 3 weeks? ... (21 replies)
... Deb, my doctor mentioned that with cymbalta if you stop taking it you will have immediate withdrawals within 24 hours. The med does not stay in your body like for instance prozac. ... (21 replies)
... Deb, how are you feeling? Are you still having to taper off of the Cymbalta? If so, any withdrawals? Again, thank you all for your help! (21 replies)
... Hi Tam, I am so sorry that you are suffering so bad. It certainly sounds like withdrawal from the Cymbalta. Certainly doesn't excite me that I have to come off of it soon myself. Your doctor did not do a taper, right? I heard it is bad even with a taper....I can't imagine what you are going through having to come off cold turkey. Oh sweetie, hang in there. I'm sending... (21 replies)
... It could very well have something to do with the cymbalta -- especially the nausea. If the pain is that bad, I would call your doctor or head out to the urgent care. Please keep us posted and I pray that you feel better soon. (21 replies)
... eryone...I am trying to figure out where to start! I really appreciate everyone's concerns, which help with making my situation seem somewhat tolerable. I took Cymbalta for a total of four weeks...and have been off of it for I think 3 or 4 days. ... (21 replies)
... Hello, pepper...I am very worried about the withdrawal symptoms! It has been two days, since I have last taken the Cymbalta. Unfortunately, I don't have any capsules left. I had taken the last one the day before my appointment. I didn't get to talk to my doctor about the withdrawal symptoms because after my blood work and x-rays, their computer system had to be re-loaded,... (21 replies)
... By the way, it has been two days since I have last taken Cymbalta. (21 replies)
... Hello, deb...I posted about going to my doctor on Wednesday, instead of Friday because of new symptoms, and she asked about my pain levels. I told her that the hydrocodone helps take the edge off of the pain, but that is all that I was experiencing. At the end of my appointment, she gave me a two-month prescription for the hydrocodone but not for the Cymbalta, since I wasn't... (21 replies)
Cymbalta....
Feb 17, 2008
... you are just suffering here withthis deb and this shouldn't be this way,and for this long either.it sounds like your brain is just a bit overly sensitive to the cymbalta itself.this sensitivity can happen in some people with these types of meds that just effect our brains.this happened with my son and prozac. ... (27 replies)
Cymbalta....
Feb 17, 2008
... This is my first post. I am compelled to write to you as I have been through withdrawal of Cymbalta and want to offer you some support. The first thing is that you will get through this! ... (27 replies)
... I'm surprised, too, that he started you on 60 mg right off. Cymbalta has been good for me, but I started on 30 mg for a week before upping it. ... (10 replies)
... Hi Deb, May I ask why your PM doc is taking you off the Cymbalta? Was it not working for you? Or were the side effects to much to handle? Just curious. I have my first PM visit on Feb. 18th...so I'm trying to learn as much as I can about the different nerve pain drugs out there. I'm not even sure if I'll be put on one, but if I am...I want to be sure it's not one that... (30 replies)
Cymbalta....
Feb 17, 2008
... OK...I'm not crazy. I found a number of reputable "medical" sites. It is SSRI/SNRI discontinuation syndrome. I researched online and all of these drugs have this potential. The SNRI's (of which Cymbalta is one) causes the worse side effects when you discontinue it because it works on serotonin and norepinephine both. Tapering may or may not help, some patients have this... (27 replies)




Pages: 1 2

All times are GMT -7. The time now is 12:07 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!